VOL. 9 · NO. 2 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Omid Amini, Matthew Baker, Erwan Brugallé, Joseph Rabinoff
Algebra Number Theory 9 (2), 267-315, (2015) DOI: 10.2140/ant.2015.9.267
KEYWORDS: tropical lifting, skeleton, Berkovich space, analytic curve, harmonic morphism, Hurwitz number, metrized complex, 14G22, 14T05, 11G20
Ivan Horozov
Algebra Number Theory 9 (2), 317-370, (2015) DOI: 10.2140/ant.2015.9.317
KEYWORDS: modular symbols, Hilbert modular groups, Hilbert modular surfaces, iterated integrals, 11F41, 11F67, 11M32
Rebecca Bellovin
Algebra Number Theory 9 (2), 371-433, (2015) DOI: 10.2140/ant.2015.9.371
KEYWORDS: $p$-adic Hodge theory, rigid analytic geometry, 11S20, 14G22
Ruochuan Liu
Algebra Number Theory 9 (2), 435-458, (2015) DOI: 10.2140/ant.2015.9.435
KEYWORDS: finite slope families, semistable, $(\varphi,\Gamma)$-modules, 11F80
Anand Deopurkar, Anand Patel
Algebra Number Theory 9 (2), 459-492, (2015) DOI: 10.2140/ant.2015.9.459
KEYWORDS: Hurwitz space, Picard group, 14H10, 14C22
Ivan Losev
Algebra Number Theory 9 (2), 493-502, (2015) DOI: 10.2140/ant.2015.9.493
KEYWORDS: Hecke algebras, rational Cherednik algebras, categories $\mathcal O$, KZ functor, 20C08, 20F55, 16G99
Atsushi Moriwaki
Algebra Number Theory 9 (2), 503-509, (2015) DOI: 10.2140/ant.2015.9.503
KEYWORDS: semiample metrized, semipositive, 14C20, 32U05, 14G40
Back to Top